MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET
Catalog Number AC136
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unspecified date in (b)(6) and involved a 60" (152 cm) appx 2.2 ml, ext set, smallbore w/clave¿ clear, nanoclave¿ stopcock, 0.2 micron filter, spin luer.The customer reported that at 3am, two nurses noticed that the gtt tubing that was infusing midazolam continuously was wet/leaking at the connection hub right next to the stopcock/proximal to the patient.The doctor was notified and s/he was able to manually tighten the connection a few centimeters away from stopcock to stop the medication from leaking.The gtt tubing had been primed and hung at 2000 and was not noted to be leaking during the priming process.The customer said that they cannot be sure when the tubing started to leak as the syringe volume was appropriately decreasing and the pump volumes correlated with the volume that was supposed to be delivered.There was patient involvement (infant) and no reported patient harm.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not been received.D4: only di provided as lot number is unknown.

Brand Name
60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24308396
Report Number9617594-2026-00116
Device Sequence Number5314829
Product Code FMG
UDI-Device Identifier00887709125766
UDI-Public00887709125766
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC136
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIDAZOLAM, MFR UNK
Patient SexUnknown